The dog's chills. What to do?

78
Озноб у собаки

Chills in dogs are not an independent disease, but a concomitant symptom of many quite diverse diseases.

With chills, the dog shakes as if it is very cold.

Causes of chills in dogs

The causes of chills in the dog are numerous and quite diverse. It can appear when:

  • Changes in body temperature (often supercooling);
  • Insufficient amount of calcium,
  • Hypoglycemia (lack of glucose in the blood),
  • Neurologic abnormalities after a recent head injury

Что делать, если у собаки озноб? Chills can be a symptom of poisoning with chemicals and medications, a form of convulsive seizure (with trembling of the whole body).

The cause of chills can be respiratory diseases (pneumonia, pleurisy), viral infections (carnivore plague), demodecosis in dogs , the first days after vaccination and other diseases. In the end, the dog can simply be frightened and this can make it shiver: in transport, crowded place, when examined by a veterinarian.

What to do with chills?

The owner can independently provide first aid to the dog with chills. However, it will depend on the causes that caused the morbid state. If it is known that the dog has frozen, then it must be warmed: put a heating pad, cover with a coverlet.

If, in addition to chill, the animal has an intestinal disorder, vomiting, and there is a suspicion that the dog could be poisoned with medicines or pesticides, first of all it needs to rinse the stomach and make an enema. If there is a reason to suspect that a chill has appeared because of a decrease in blood sugar, the maple syrup or Caro syrup should be rubbed into the gums of the dog.

Chills may occur after inoculation. This means that the dog has an allergic reaction and needs to give an antihistamine - diprazine, diphenhydramine, and the like. If the cause of the chills is not clear and not obvious, you need to measure the temperature of the animal. If it exceeds 40 degrees, then this may indicate a viral disease. The dog will need antipyretic agents.

However, it is best to contact the veterinarian and take the tests. At a dangerously high temperature (above 41 degrees) you can give the dog such a cocktail: nospa, dimedrol (or suprastin) and analgin based on: 1 kg of body weight - 0.1 mg of each drug. And give more drink.

If the animal shiver all day, while having diarrhea, vomiting and convulsive seizures , it periodically loses consciousness, this condition can be very dangerous and requires urgent specialized care. In any case, before providing first aid for chills, it is necessary to find out the cause of this condition.

LEAVE ANSWER

Please enter your comment!
Please enter your name here

Now reading